# SDR 96ZZZX6102

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69520
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400353
- Engine: Cont TSIO520NB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 6343264
- Condition: Clogged
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MANIFOLD WAS ONLY ABLE TO SUPPLY FUEL TO 3 OF THE ENGINES CYLINDER.  THREE OF THE FUEL LINES WERE CLOGGED.  THE MANIFOLD HAD LESS THAN 20 HRS SINCE OVERHAUL.
